Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("JEU SOMME NULLE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 503

  • Page / 21
Export

Selection :

  • and

BARRIER IN PIRSUIT-EVASION PROBLEMS BETWEEN TWO LOW-THRUST ORBITAL SPACECRAFT.ANDERSON GM; GRAZIER VW.1976; A.I.A.A. J., NEW YORK; U.S.A.; DA. 1976; VOL. 14; NO 2; PP. 158-163; BIBL. 4 REF.Article

ROLE OF INFORMATION IN THE STOCHASTIC ZERO-SUM DIFFERENTIAL GAME.SUN FK; HO YC.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 18; NO 1; PP. 153-163; BIBL. 8 REF.Article

NUMERICAL SOLUTIONS OF DIFFERENTIAL GAME PROBLEMS. = RESOLUTION NUMERIQUE DES PROBLEMES DE JEUX DIFFERENTIELSTABAK D.1975; INTERNATION. J. SYST. SCI.; G.B.; DA. 1975; VOL. 6; NO 6; PP. 591-599; BIBL. 24 REF.Article

ON BEHAVIOR STRATEGY SOLUTIONS IN TWO-PERSON ZERO-SUM FINITE EXTENDED GAMES WITH IMPERFECT INFORMATION. I. A METHOD FOR DETERMINATION OF MINIMALLY COMPLEX BEHAVIOR STRATEGY SOLUTIONSUTGOFF VA; KASHYAP RL.1972; S.I.A.M.J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 22; NO 4; PP. 648-664; BIBL. 10 REF.Serial Issue

SOME FORMAL PROBLEMS WITH THE VON NEUMANN AND MORGENSTERN THEORY OF TWO-PERSON, ZERO-SUM GAMES. I. THE DIRECT PROOF.MCCLENNEN EF.1976; THEORY AND DECIS.; NETHERL.; DA. 1976; VOL. 7; NO 1-2; PP. 1-28; BIBL. 5 P.Article

JEUX DIFFERENTIELS STOCHASTIQUES.BISMUT JM.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 6; PP. 333-335; ABS. ANGL.; BIBL. 3 REF.Article

SOME PROPERTIES OF EXTREMAL SOLUTIONS OF ZERO-SUM DIFFERENTIAL GAMES. = QUELQUES PROPRIETES DES SOLUTIONS EXTREMALES DES JEUX DIFFERENTIELS A SOMME NULLEJOHNSON TL.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 4; PP. 575-577; BIBL. 4 REF.Article

ORDERED FIELD PROPERTY FOR STOCHASTIC GAMES WHEN THE PLAYER WHO CONTROLS TRANSITIONS CHANGES FROM STATE TO STATEFILAR JA.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 34; NO 4; PP. 503-515; BIBL. 6 REF.Article

A CHARACTERIZATION OF THE VALUE OF ZERO-SUM TWO-PERSON GAMESTIJS SH.1981; NAV. RES. LOGIST. Q.; ISSN 0028-1441; USA; DA. 1981; VOL. 28; NO 1; PP. 153-156; BIBL. 2 REF.Article

A SILENT-NOISY VERSUS SILENT DUELSTYSZYNSKI A.1980; ZASTOS. MAT.; ISSN 0044-1899; POL; DA. 1980; VOL. 17; NO 1; PP. 27-41; ABS. POL; BIBL. 4 REF.Article

A MULTISTAGE GAME WITH INCOMPLETE INFORMATION REQUIRING AN INFINITE MEMORY.BURROW JL.1978; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1978; VOL. 24; NO 2; PP. 337-360; BIBL. 7 REF.Article

A TRANSITION MATRIX METHOD FOR GENERATING NEAR-OPTIMAL CLOSED-LOOP SOLUTIONS TO NON-LINEAR ZERO-SUM DIFFERENTIAL GAMES.ANDERSON GM.1976; INTERNATION. J. SYST. SCI.; G.B.; DA. 1976; VOL. 7; NO 5; PP. 529-543; BIBL. 3 REF.Article

REPEATED GAMES OF INCOMPLETE INFORMATION: THE SYMMETRIC CASE.KOHLBERG E; ZAMIR S.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 5; PP. 1040-1041; BIBL. 4 REF.Article

REPEATED GAMES WITH ABSORBING STATES.KOHLBERG E.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 724-738; BIBL. 4 REF.Article

SOME FURTHER THOUGHTS ON THE MINIMAX PRINCIPLE.DAVIS M.1974; MANAG. SCI.; U.S.A.; DA. 1974; VOL. 20; NO 9; PP. 1305-1310; BIBL. 1 REF.Article

SOLUTION OF A SATISFICING MODEL FOR RANDOM PAYOFF GAMESCASSIDY RG; FIELD CA; KIRBY MJL et al.1972; MANAG. SCI.; U.S.A.; DA. 1972; VOL. 19; NO 3; PP. 266-271; BIBL. 10 REF.Serial Issue

A LEXICOGRAPHIC COMPLEMENTARY PIVOT ALGORITHM FOR THE SOLUTION OF BIMATRIX GAMESMAJTHAY A.1972; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1972; VOL. 8; NO 1-2; PP. 181-188; BIBL. 8 REF.Serial Issue

DUELS WITH POSSIBLY ASYMMETRIC GOALSFOX M.1980; ZASTOS. MAT.; ISSN 0044-1899; POL; DA. 1980; VOL. 17; NO 1; PP. 15-25; ABS. POL; BIBL. 4 REF.Article

A NOTE ON THE APPLICABILITY OF THE METHOD OF ADDMENTS TO 3 X 3 TWO PERSON ZERO SUM GAMESHAYHURST G.1980; J. OPERAT. RES. SOC.; GBR; DA. 1980; VOL. 31; NO 4; PP. 349-352; BIBL. 7 REF.Article

FONDATION DE LA THEORIE DES JEUX SUIVI, DE SUR LA THEORIE MATHEMATIQUE DES JEUX DE HASARD ET DE REFLEXIONMOULIN HERVE; DE POSSEL RENE.1979; ; FRA; PARIS: HERMANN; DA. 1979; 120 P.; 22 CM; ISBN 2-7056-5905-6; METHODESBook

EXTENSIONS OF TWO PERSON ZERO SUM GAMES.MOULIN H.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 490-508; BIBL. 5 REF.Article

ON RANDOM PAYOFF GAMES.KURISU T.1976; TECHNOL. REP. OSAKA UNIV.; JAP.; DA. 1976; VOL. 26; NO 1276; PP. 1-12; BIBL. 3 REF.Article

SOME BASIC PROPERTIES OF THE PAY-OFFS DEFINED BY CLOSED-LOOP STRATEGIES.BRADLEY J; YU PL.1976; INTERNATION. J. SYST. SCI.; G.B.; DA. 1976; VOL. 7; NO 2; PP. 137-155; BIBL. 12 REF.Article

A CONCEPT OF OPTIMALITY IN DIFFERENTIAL GAMES.BRADLEY J; YU PL.1976; INTERNATION. J. SYST. SCI.; G.B.; DA. 1976; VOL. 7; NO 2; PP. 157-164; BIBL. 9 REF.Article

THE EFFECT OF PLAYABILITY IN DIFFERENTIAL GAMES ON THE RELATION BETWEEN BEST GUARANTEED COSTS AND SADDLEPOINT VALUES. = EFFET DE LA JOUABILITE DANS UN JEU DIFFERENTIEL, SUR LE LIEN ENTRE LES MEILLEURS COUTS GARANTIS ET LES COUTS D'EQUILIBRELEITMANN G; ROCKLIN S.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 15; NO 5; PP. 509-516; BIBL. 13 REF.Article

  • Page / 21